# SDR SWAA2021050634779

- Difficulty date: March 27, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 26,260 hours, 11,559 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZ. STAB. FWD SLIDING SEAL. FWD TRACK IS DAMAGED FROM SEAL CUTTING INTO. / REMOVED AND REPLACED R/H HORIZ. STAB. FWD. SLIDING SEAL FWD. LWR. TRACK PER SRM 51-40-02. SEE SAM FORMS FOR ADDITIONAL SIGN OFFS. (SA-M 326 ATTACHED # A1164493)
